# SDR FDEA201203191021

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 49,091 hours, 10,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0413
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK,  FOUND EMERGENCY LIGHT FAILED TEST.  R & R THE EMERGENCY LIGHT BATTERY IAW MM 33-51-01-4, OPS TESTED NORMAL IAW MM 33-51-01-05.
